Hypopigmentation

What is Hypopigmentation?

These are areas of low pigmentation in which the area of skin appears lighter than the surrounding area.

Questions and answers on "Hypopigmentation"

can prednisone cause small black spots on the skin

doctor1 MD

Brief Answer:
Prednisolone & effects .

Detailed Answer:
Hello Cmmore
These are side effects of prednisolone: After prolong use.
Indigestion, ACNE ,...

Read Full Thread   Ask a Doctor Now

XXXXXXX 4th 1999 I had laser skin resurfacing done to my face to reduce acne scars. The scars have been somewhat smoothed out but my skin is...

doctor1 MD

Hello and thanks for the query,

Hypopigmentation treatment options are often limited. Treating post-inflammatory hypopigmentation may involve the...

Read Full Thread   Ask a Doctor Now

hai,doctor ,im 43 years old lady,im using dipsalic ointment ,is there any side effects,im applyiny on my legs hands etc,not in my face,is it good...

doctor1 MD

Brief Answer:
contains betamethasone and salicylic acid

Detailed Answer:
Hi,
The dipsalic cream cream contains betamethasone disproportionate and...

Read Full Thread   Ask a Doctor Now

Recent questions on  Hypopigmentation

doctor1 MD

Hi, I am a black woman and has a corn on my left foot because i have trouble with swelling in my foot. I have been treating the corns now for one...

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought...

doctor1 MD

Hello, I have a sore mouth since more than two months now. Went to the doctor, got antifungal mouth wash but it did not go. now i am noticing my...

doctor1 MD

Hi I think a few months ago now i injured my foot cant remember exactly. I know i had dried skin and from the scratching constantly i had a marks....

doctor1 MD

I had a annual checkup with my doctor and was concerned with scaly skin around my hair lining and scalp. She said it could be Seborrheic Dematitis...

doctor1 MD

I am 26, male lean/thin, and have hyperpigmentation on my inner thighs from tinia cruris infection i had few years back. I have used TCA, glycolic...

doctor1 MD

hi m from hyd now currently in USA i finished my majors in medicine in KMC warangal.
My question is i got this wierd thing on my upper lip like...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Medical Topics